| Model Number |
OTV-SI |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device exhibited no input on the combination device used along with it.There were no reports of patient harm.
Additional Manufacturer Narrative
The customer contacted olympus technical assistance support (tac) via phone.The customer was advised to swap the subject device and to check the cabling and confirm whether video was out on the subject device.Further, the customer was advised that they cannot connect to the computer on the monitor and connect the sdi to the subject device because of the signal quality of the video.Moreover, the representative suggested that the connection needed to match, and if it still does not work, they will have to upgrade to a new subject device.The customer informed tac of the event.The device will not be returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h4, h6, h11.The device was not returned to olympus for inspection, and the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.